Skip to Content

Is memory loss sometimes a side effect of Lisinopril?

Question is Closed
Report Favorite

Answers (1)

27 Apr 2010

I used to be a pharmacist and the only thing i know that you might have when it comes to your mood or memory,is that it can cause a depressed mood but as far as the memory no it should not cause memory loss buteverybody is diff you should give your doc a call and talk to him or her and just ask because your doc knows your health history,its best if you contact them and they should be more then happy to talk to you about it,hope this helps

Votes: +1
Rajive Goel 28 Apr 2010

I take ramipril, right it is perhaps due to the mood, however please talk with your doc/pharmacist, best of luck

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Progressive Short-term Memory loss, can it be caused by specific medications given within 2 months?

Suspect meds: oxybutynin, fexofenadine, pramipexole, sulfamethoxazole/ trimethoprim, Celebrex - (she was on simvastin than went to lovastatin, also ...

2 answers 5 Sep 2010

Are there any other medicine similar to celexa with less side effects?

I have been taking alot of medicine for 11 years. The worst of my side effects are memory loss and inability to concentrate. Celexa is the only one ...

3 answers 4 Dec 2010

I've been taking Losartan 50mg for a couple weeks now and seem to be feeling a little tired, not as?

... alert or sharp mentally, and my memory seems to be really bad short term. Will this go away? Lisinopril did this to my husband, but it is only ...

1 answer 16 Jun 2011

Difficulties concentrating/memory loss on clonazepam?

I am having difficulties concentrating and have short-term memory loss (for a few seconds or minutes) with Clonazepam. Have been taking it for 4 ...

3 answers 30 Mar 2014

How long can the side effect last?

hallucination ,memory loss,dizzy ,falling asleep,loss appetite

1 answer 24 Apr 2015